Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


6 days into meds
Jan 23, 2007

hi there,its me again, in botswana (CD4 of 25) i am 6 days into my meds(stocrin600 + combivir 2x daily)i am told i look better, i get sleepless nights and when i sleep i get hectic nightmares, other problem is fatigue, what do you recommend? my family encourages me to take long walks but they make me worse.Thanx again for this site. GOD BLESS

Response from Dr. Young

Thank you for your post, it's good to hear back from you.

The side effects of sleepless nights and vivid dreams are typical of efavirenz (Stocrin, Sustiva) and typically improve after the first few days (or week or two) after starting on meds. It's possible that your fatigue is due simply to your poor sleep quality or other issues (including side effects from the Combivir). Occasionally we'll prescribe sleep aids (diphenhydramine or Ambien, for example) for the first weeks of efavirenz-based treatments.

I'd let your doctor know about your symptoms-

Best of health to you. BY



Previous
Atripla vs sustiva and truvada
Next
Is the Combination correct 3

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement